# SDR SWAA2025081491050

- Difficulty date: July 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT BS 951, RBL 35, WL 208.  EVALUATED CORROSION ON FLOOR SUPPORT AT BS 951 RBL 35 WL 208. BLEND WAS 4'X.6'X.008'.  FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. REMOVED FLOOR SUPPORT AT BS 951 RBL 35 WL 208 IAW SRM 51-40-02.   LOCATED AND DRILLED A NEW FLOOR SUPPORT AT BS 951, RBL 35, WL 208 IAW SRM 51-40-05, DWG 147A5760 REV-.  INSTALLED NEW FLOOR SUPPORT AT BS 951 RBL 35 WL 208 IAW SRM 51-40-02, DWG 147A5760, REV-.
